# SDR CKSA97271

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6808
- Make and model: Boeing 727223
- Aircraft serial: 19483
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEFT HAND FUEL TANK INTERNAL RIB FLANGE IS CRACKED AT WS 656.5 FORWARD SIDE, MARKED M1.  INSTALLED REPAIR ON CRACKED RIB IAW B727 SRM 57-10-5.  CORROSION TASK CARD NUMBER C57-571-01 PART 01 OF 02.  NON-ROUTINE TASK CARD NUMBER 106126.
